MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 10382716001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue with a navify lab operations software product.The customer alleged that glucose results for a patient sample were transmitted to their laboratory information system with a different (incorrect) identification number.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
It was determined the cause of the issue was that when sending results to a host with the option "send grouped and separated by" set to "instrument and module," if there are three or more different instruments and modules involved and the system is processing different sample tubes, the system groups at least one of the tests to an incorrect tube within the same order.The reported allegation has been verified as a software issue in navify lab operations as the system should always send test results with the tube in which they were performed, regardless of the "send grouped and separated by" option.

Brand Name
NAVIFY LAB OPERATIONS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22777221
Report Number1823260-2025-02440
Device Sequence Number9185094
Product Code JQP
UDI-Device Identifier07613336234402
UDI-Public07613336234402
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10382716001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown